# SDR DALA2017012800802

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD FLOOR SUPPORT IS CORRODED, BS 200, LBL 54.  FOUND TO BE OUT OF LIMITS. FABRICATED AND INSTALLED THE FLOOR SUPPORT IAW DWG 9910078, REV JC.
